# SDR DALA2019052203139

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET STA 1022 LONG 7L. (CPAX). NRC 00370: GUSSET STA 1022 LONG 7L WAS REPAIRED PER ETI-17-19-067 R1 AND ER/A 578227-14 REV ORIGINAL. ASSOCIATED ER/A 14-578227 ADDED FOR AC 9576. (LP #1084843)
